37 publications found

A. C. Rezende, M. A. S. Santos, J. Torregrosa.   NEW 2024-05-12
Period function of planar reversible quadratic systems.
Preprint. May, 2024.
Abstract

A. Gasull, P. Santana.   NEW 2024-05-08
On a variant of Hilbert's 16th problem.
Preprint. May, 2024.
PreprintAbstract

J. Llibre, B. R. de Freitas.   NEW 2024-05-08
On the limit cycles bifurcating from the periodic orbits of the Hamiltonian system with Hamiltonian $H=(x^{2n}+y^{2n})/(2n)$.
Preprint. May, 2024.
Abstract

J. Llibre, J. R. Moraes.   NEW 2024-04-30
Analytic study of two limit cycles bifurcating from a zero-Hopf equilibrium.
Preprint. April, 2024.
Abstract

M. J. Álvarez, B. Coll, A. Gasull, R. Prohens.   NEW 2024-04-22
More limit cycles for complex differential equations with three monomials.
Preprint. April, 2024.
PreprintAbstract

J. Llibre, C. Valls.   NEW 2024-04-22
On the dynamics of a hyperjek memristive system.
Preprint. April, 2024.
Abstract

A. C. Rezende, M. A. S. Santos, J. Torregrosa.   NEW 2024-04-20
Period function for a family of piecewise planar Hamiltonian systems.
Preprint. April, 2024.
Abstract

M. Ascencio, E. Barrabés, J. M. Cors, C. Vidal.   NEW 2024-04-18
Stability of equilibrium points in the spatially restricted N+1 -body problem with Manev potential.
SIAM J. Appl. Dyn. Syst., 22(4), 2732-2760. 2023. [DOI]
PreprintAbstract

A. Gasull.   NEW 2024-04-16
From Abel's differential equations to Hilbert's 16th problem.
Preprint. April, 2024.
PreprintAbstract

F. Braun, L. P. C. Cruz, J. Torregrosa.   NEW 2024-04-15
On the number of limit cycles in piecewise planar quadratic differential systems.
Nonlinear Anal. Real World Appl., 79, 104124. 2024. [DOI]
PreprintAbstract

J. Llibre, C. Valls.   NEW 2024-04-15
Twin quadratic polynomial vector fields in the space $C^3$.
Dyn. Contin. Discrete Impuls. Syst. Ser A: Math Anal., 31, 121-132. 2024.
PreprintAbstract

M. F. S. Lima, J. Llibre.   NEW 2024-04-11
Hopf bifurcation for a class of predator-prey system with small immigration.
Preprint. April, 2024.
Abstract

L. P. C. Cruz, J. Torregrosa, M. Berdugo, J. Sardanyés.   NEW 2024-04-05
Resource-consumer dynamics in drylands: Modeling the role of plant-plant facilitation-competition shifts with a piecewise system.
Preprint. April, 2024.
PreprintAbstract

J. Llibre, C. Valls.   NEW 2024-04-05
Darboux theory of integrability in $T^n$.
European J. Appl. Math., 26(10), . 2024. [DOI]
PreprintAbstract

J. Llibre, L. P. Serantola.   NEW 2024-04-02
The easiest polynomial differential systems in $\mathbb{{R}}^3$ having an invariant cylinder.
Preprint. April, 2024.
Abstract

J. Llibre, C. Valls.   NEW 2024-03-26
A weakened Markus-Yamabe condition for planar polynomial differential systems of degree (1,n).
Proc. Edinb. Math. Soc. (2), 66, 1110–1118. 2024. [DOI]
PreprintAbstract

V. Castellanos, J. Llibre.   NEW 2024-03-22
Persistence and zero-Hopf equilibrium in the tritrophic food chain model with Holling functional response.
Preprint. March, 2024.
Abstract